Berezin symbol and invertibility of operators on the functional Hilbert spaces


Karaev M. T.

JOURNAL OF FUNCTIONAL ANALYSIS, vol.238, no.1, pp.181-192, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 238 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jfa.2006.04.030
  • Title of Journal : JOURNAL OF FUNCTIONAL ANALYSIS
  • Page Numbers: pp.181-192

Abstract

We give in terms of reproducing kernel and Berezin symbol the sufficient conditions ensuring the invertibility of some linear bounded operators on some functional Hilbert spaces. (C) 2006 Elsevier Inc. All rights reserved.